MathSciNet Relay Station
MathSciNet bibliographic data
MR772867 58E07 (58C27)
Percell, Peter B.; Brown, Peter N. Finite determination of bifurcation problems. SIAM J. Math. Anal. 16 (1985), no. 1, 28–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement